Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Weakness in legs due to canal stenosis. Severe pain. Not responding to epidural injections. Cure?

hi my mum has canal stenosis and is unable to walk without walking sticks because she will fall her leg is very weak we have to manually lift it! and she is in a lot of pain. She literally drags her leg along because of the weakness. she had an epidural injection but tht didn't work. We are so scared. Will she be able to walk properly again? What can be done? What are the causes of this? She was once a very active woman and now she is disabled.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The weakness that you are having is due to the nerve compression caused by the stenosis. Since the steroid injections are not helping, it is best to consider a surgical decompression of the nerves.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor